Research Article Open Access

Common Fixed Point Theorems for Four Maps in G-Partial Metric Spaces

Kanayo Stella Eke1 and Grace O. Akinlabi1
  • 1 Department of Mathematics, Covenant University, Canaanland, Ota, Nigeria

Abstract

The common fixed point principle for two set of maps satisfying specified contractive conditions in cone metric spaces is proved in the context of G-partial metric space and none of the maps involved therein is continuous. Our research outcome extends well known similar results available in the literature.

American Journal of Applied Sciences
Volume 14 No. 3, 2017, 372-380

DOI: https://doi.org/10.3844/ajassp.2017.372.380

Submitted On: 18 August 2016 Published On: 10 March 2017

How to Cite: Eke, K. S. & Akinlabi, G. O. (2017). Common Fixed Point Theorems for Four Maps in G-Partial Metric Spaces. American Journal of Applied Sciences, 14(3), 372-380. https://doi.org/10.3844/ajassp.2017.372.380

  • 2,147 Views
  • 1,302 Downloads
  • 0 Citations

Download

Keywords

  • Common Fixed Points
  • Generalized Contraction Maps
  • G-Partial Metric Space